Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 78192, 29 pages
http://dx.doi.org/10.1155/IJMMS/2006/78192

Schrödinger equations in noncylindrical domains: exact controllability

1Instituto de Matemática e Estatística, Universidade do Estado do Rio de Janeiro, Rio de Janeiro 20550-900, Brazil
2Instituto de Matemática, Universidade Federal do Rio de Janeiro, Rio de Janeiro 21941-590, Brazil
3Instituto de Matemática, Universidade Federal Fluminense, Rio de Janeiro 24020-140, Niterói, Brazil

Received 6 July 2005; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brézis, Opérateurs Maximaux Monotones et Semi-groupes de Contractions dans les espaces de Hilbert, North-Holland Mathematics Studies, no. 5. Notas de Matemática (50), North-Holland, Amsterdam, 1973. View at Zentralblatt MATH · View at MathSciNet
  2. P. Cannarsa, G. Da Prato, and J.-P. Zolésio, “The damped wave equation in a moving domain,” Journal of Differential Equations, vol. 85, no. 1, pp. 1–16, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Cooper and C. Bardos, “A nonlinear wave equation in a time dependent domain,” Journal of Mathematical Analysis and Applications, vol. 42, no. 1, pp. 29–60, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. He and L. Hsiao, “Two-dimensional Euler equations in a time dependent domain,” Journal of Differential Equations, vol. 163, no. 2, pp. 265–291, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Inoue, “Sur u+u3=f dans un domaine noncylindrique,” Journal of Mathematical Analysis and Applications, vol. 46, no. 3, pp. 777–819, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Lebeau, “Contrôle de l'équation de Schrödinger,” Journal de Mathématiques Pures et Appliquées, vol. 71, no. 3, pp. 267–291, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-L. Lions, Problèmes aux Limites dans Les Équations aux Dérivées Partielles, Deuxième édition. Séminaire de Mathématiques Supérieures, no. 1 (Été, 1962), Les Presses de l'Université de Montréal, Montreal, 1965, see also Oeuvres Choìsis de Jacques Lois Lions, Vol. I (2003) pp. 431–476 SMAI, EDP Sciences Paris - France. View at Zentralblatt MATH · View at MathSciNet
  8. J.-L. Lions, Contrôlabilité Exacte, Perturbations et Stabilisation de Systèmes Distribués. Tome 1, vol. 8 of Contrôlabilité Exacte, Research in Applied Mathematics, Masson, Paris, 1988. View at Zentralblatt MATH · View at MathSciNet
  9. E. Machtyngier, “Contrôlabilité exacte et stabilisation frontière de l'équation de Schrödinger,” Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, vol. 310, no. 12, pp. 801–806, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. M. Miranda and L. A. Medeiros, “Contrôlabilité exacte de l'équation de Schrödinger dans des domaines non cylindriques,” Comptes Rendus de l'Académie des Sciences, vol. 319, no. 7, pp. 685–689, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, vol. 2 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, 1979. View at Zentralblatt MATH · View at MathSciNet